# SDR FDEA200910133550

- Difficulty date: October 13, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 480, RT SIDE CREASE BEAM CHORD HAS CORROSION (OUT OF LIMITS).  REMOVED CORROSION AND CHECKED LIMITS IAW SRM 51-10-02/53-30-13. FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG.101,DETAIL 3 AT BS 450-665, RBL 60. ORIGINAL MATERIAL THICKNESS- .070" / AFTER REWORK- .059" / REMOVED- .011". REMOVED CREASE BEAM IAW SRM 51-40-02. FABRICATED NEW CREASE BEAM, BAC 1515-553, BATCH NR 0001725078 / SRM 51-10-02. LOCATED AND DRILLED CREASE BEAM IAW SRM 51-10-02. TREATED AND PRIMED CREASE BEAM IAW SRM 51-21-01. PAINTED IAW AMM 51-21-00-7. INSTALLED NEW CREASE BEAM AT BS 450-665, RBL 60, WL 208, IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
